Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ergodic properties of bounded $ L\sb{1}$-operators


Author: Ryōtarō Satō
Journal: Proc. Amer. Math. Soc. 39 (1973), 540-546
MSC: Primary 28A65
DOI: https://doi.org/10.1090/S0002-9939-1973-0414828-9
MathSciNet review: 0414828
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Individual ergodic theorems for bounded $ {L_1}$-operators are proved in §1, and the problem of existence of positive invariant functions for positive $ {L_1}$-operators is considered in §2. A decomposition theorem similar to that of Sucheston [12] is proved in the last section.


References [Enhancements On Off] (What's this?)

  • [1] R. V. Chacon, Identification of the limit of operator averages, J. Math. Mech. 11 (1962), 961-968. MR 26 #2883. MR 0145352 (26:2883)
  • [2] R. V. Chacon and U. Krengel, Linear modulus of a linear operator, Proc. Amer. Math. Soc. 15 (1964), 553-559. MR 29 #1543. MR 0164244 (29:1543)
  • [3] D. W. Dean and L. Sucheston, On invariant measures for operators, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 6 (1966), 1-9. MR 35 #336. MR 0209438 (35:336)
  • [4] N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York and London, 1958. MR 22 #8302. MR 0117523 (22:8302)
  • [5] H. Fong, On invariant functions for positive operators, Colloq. Math. 22 (1970), 75-84. MR 42 #8266. MR 0273387 (42:8266)
  • [6] U. Krengel, Classification of states for operators, Proc. Fifth Berkeley Sympos. Math. Statist. and Probability (Berkeley, Calif., 1965/66), vol. II, part 2, Univ. of California Press, Berkeley, Calif., 1967, pp. 415-429. MR 39 #2940. MR 0241601 (39:2940)
  • [7] J. Neveu, Sur l'existence de mesure invariantes en théorie ergodique, C. R. Acad. Sci. Paris 260 (1965), 393-396. MR 33 #253. MR 0192026 (33:253)
  • [8] -, Existence of bounded invariant measures in ergodic theory, Proc. Fifth Berkeley Sympos. Math. Statist. and Probability (Berkeley, Calif., 1965/66), vol. II, part 2, Univ. of California Press, Berkeley, Calif., 1967, pp. 461-472. MR 35 #3036. MR 0212161 (35:3036)
  • [9] R. Sato, On a general ratio ergodic theorem with weighted averages, Proc. Amer. Math. Soc. 35 (1973), 177-178. MR 0303317 (46:2455)
  • [10] -, On the individual ergodic theorem for positive operators, Proc. Amer. Math. Soc. 36 (1973), 456-458, MR 0308820 (46:7934)
  • [11] L. Sucheston, On existence of finite invariant measures, Math. Z. 86 (1964), 327-336. MR 32 #7706. MR 0190293 (32:7706)
  • [12] -, On the ergodic theorem for positive operators. I, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 8 (1967), 1-11. MR 35 #4371. MR 0213510 (35:4371)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A65

Retrieve articles in all journals with MSC: 28A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0414828-9
Keywords: Bounded $ {L_1}$-operator, individual ergodic theorems, positive invariant function
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society